Publication History View all
Revista Espanola de Cardiologia 09/2014;
[Show abstract] [Hide abstract]
ABSTRACT: Case report
A case of maculopathy due to «poppers» is described.
Poppers is a drug composed of various forms of alkyl nitrite. A 39 year-old man, who had been using poppers for years, was seen in the clinic with phosphenes, reduced visual acuity and central scotoma. The SD-OCT in the right eye showed disruption at the level of the IS/OS junction line. The SD-OCT scan in the left eye showed an outer rectangular retinal hole and an outer retinal cyst.
Archivos de la Sociedad Espanola de Oftalmologia 08/2014; 89(8):313–315.
Revista Española de Medicina Nuclear e Imagen Molecular 08/2014;
Information provided on this web page is aggregated encyclopedic and bibliographical information relating to the named institution. Information provided is not approved by the institution itself. The institution’s logo (and/or other graphical identification, such as a coat of arms) is used only to identify the institution in a nominal way. Under certain jurisdictions it may be property of the institution.